Advertisement

Archiv der Mathematik

, Volume 94, Issue 2, pp 165–171 | Cite as

Random C 0 homeomorphism perturbations of hyperbolic sets

  • Qiuxia Liu
Article
  • 52 Downloads

Abstract

In this note we consider random C 0 homeomorphism perturbations of a hyperbolic set of a C 1 diffeomorphism. We show that the hyperbolic set is semi-stable under such perturbations, in particular, the topological entropy will not decrease under such perturbations.

Mathematics Subject Classification (2000)

Primary 37D20 Secondary 37C60 

Keywords

Random perturbation Hyperbolic set Semi-stability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold L.: Random Dynamical Systems. Springer-Verlag, Berlin-Heidelberg-New York (1998)MATHGoogle Scholar
  2. 2.
    Kato K., Morimoto A.: Topological stability of Anosov flows and their centralizers. Topology 12, 255–273 (1973)MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Liu P.-D.: Stability of orbit spaces of endomorphisms. Manuscripta Math. 93, 109–128 (1997)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    P.-D. Liu and M. Qian, Smooth Ergodic Theory of Random Dynamical Systems, Lecture Notes in Mathematics 1606, Springer-Verlag, 1995.Google Scholar
  5. 5.
    Q. Liu and P.-D. Liu, Topological stability of hyperbolic sets of flows under random perturbations, Discr. Cont. Dynam. Syst., in press.Google Scholar
  6. 6.
    Nitecki Z.: On Semi-stability of diffeomorphisms. Invent. Math. 14, 83–122 (1971)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2010

Authors and Affiliations

  1. 1.School of Mathematical SciencesPeking UniversityBeijingPeople’s Republic of China

Personalised recommendations